# SDR CA120926004

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Part number: 408111906
- Condition: Failed
- Location: Torquemeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  CHIP PLUGS INSPECTED AND FOUND METAL ON BOTH ENGINES AGB AND ENGINE OIL TANK CHIP PLUGS.  ENGINE REMOVED.  ENGINE TTSN = 9901.5 HRS ENG TTSO BY MFG = 587.7 HRS BOLT BINDS TORQUE IDLER GEAR & TG DRIVE GEAR.  2 GEARS MAKE UP THE TORQUE GEAR ASSY AND THE BOLT BINDS THE 2 GEARS TOGETHER.   INTERMOUNTIAN TURBINES FOUND 1 OF THE 8 BOLLTS WITH THE HEAD SHEARED WHICH CAUSED THE METAL GENERATION AND THE ENGINE CHIP PLIGHT INDICATION.
